# SDR SIMA20151031002

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,747 hours, 35,598 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ENTERING ICING CONDITIONS, RECEIVED ICE CONDITION ANTI-ICE INOPERATIVE MASTER WARNING MSG.  PERFORMED OPERATIONS CHECK OF ANTI-ICE SYS AFTER CORRECTIVE ACTION ON ITEM 1 ON THIS LG PG IAW AMM 30-00-00 & FOUND WORKING SATISFACTORY.
